Facebook Pixel
EmpowHER Guest

I've had unprotected sex and now my stomach feels gassy and bubbly, what does this mean?

By Anonymous December 2, 2014 - 10:16am
Rate This

Two days in a row my boyfriend and I have had unprotected sex. Both days I've had a gassy and bubbly feeling in my stomach. I am on the depo birth control (since June 2014) so I am still bleeding irregularly however, the second day after we had sex there was a lot of blood coming from my vagina as if I were actually on my period.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concerns.

By receiving the Depo-Provera injections as scheduled, you are protected against pregnancy.

I am very concerned that you recently had heavy vaginal bleeding. Please call your gynecologist about this right away. Irregular vaginal bleeding, such as lighter or heavier menstrual bleeding, or continued spotting, is a common side effect. But unusually heavy vaginal bleeding must be reported.


December 2, 2014 - 10:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!